# SDR SWIA200717992

- Difficulty date: February 16, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 29,352 hours, 24,789 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CLIP AT AFT SIDE 280 FLOORBEAM, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW CLIP AT SIDE OF 280.0 FLOORBEAM AND INBD SIDE OF FLOOR SUPPORT RBL-09 PER CRJ200 SRM 51-42-06 PG 4, 51-42-21 PG AND 53-28-00 FIG 11.
